# SDR DALA2024081608205

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 119,735 hours, 17,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 LH AFT SLIDE LIGHT FLASHING WHEN ARMED. CORRECTIVE ACTION: WITH LIGHT FLASHING THE PSEU SWHOW S205 FAR. PERFORMED FINE ADJUSTMENT OF LATCH PIN CABLE PER B767 AMM 52-11-00-825-008 STEP 6F. OPS CK OK (6179427)
